# SDR CALA2017061601844

- Difficulty date: June 16, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 89,214 hours, 15,512 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURNIG FLIGHT, NOTICED ELECTRICAL ODOR FROM ROW 47 WHICH MIGRATED TO AFT GALLEY.  CREW TURN OFF CABIN LIGHING AND AFT GALLEY POWER AND ROW 49 WAS REPORTED BY FLIGHT ATTENDANT ALSO.  ODOR HAS DISAPPEARED,  NOT ACTIVE IAW CREW.  CONFIRMED ELECTRICAL ODOR COMING FROM OVERHEAD CABIN LIGHTING BALLAST AT ROW 47.  REMOVED AND REPLACED LIGHT ASSY IAW MM 33-21-01-960-807.  PERFORMED INSPECTION TASK IAW AMM 05-51-58-80, STEP E.  NO ELECTRICAL ODOR.
